| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that the handpiece and insert tips are overheating.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Within warranty? no.Notes: "(b)(6) 2024 repair tech: (b)(6).Emv hp; cable, conn/gun cable open.Wrench #1 is illuminated - no operation due to an open condition in the handpiece cable.As customer's complaining, hp is properly damaged.Added hp in the repair.Updated latest version of software to improve performance and fixed all issues.Hardened and deteriorated water supply hose, debris buildup in the water filter.Replaced damaged/worn components and recalibrated unit to factory specs.Qa - ds.No handpiece received for evaluation." for proper evaluation please always send in all accessories that go along with the unit handpiece # (b)(6).Handpiece cable # old (b)(6)-- new (b)(6).